I have acne all over the back of my head and on my back it hurts to touch in some spots and to dry my hair. My doctor put me on minocycline 100mg per day I took it for a month and it kind of cleared up but towards the end of the month it started to come back when I was on the medicine I was a few days late in getting the refill and now its totally back and i got the refill and have been on it for over a week now and it is doing nothing is 100mg a day too little
From the symptoms it can be acne or acne keloidalis nuchae. Treatment includes suppression of the inflammation with antibiotics and steroid gels or intralesional steroid injections. So apply antibiotic cream like Neosporin or Bactroban. If the symptoms persist then oral antibiotics and steroids may be needed. So continue using the Minocycline and if the symptoms persist then steroids may have to be added.Please consult a dermatologist in that case.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.